| Model Number |
Mi1250 SYNCHRONY 2 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The electrode has completely migrated.
Additional Manufacturer Narrative
Correction: this initial report for this case regarding mi1250 synchrony 2 sn (b)(6) was previously submitted within the required time frame (30 days) to the fda.However, the mfg report number and patient identifier were incorrect.Previously it was submitted as mfg report number (b)(4) and patient identifier (b)(6), which were assigned to another case and thus resulted in duplicate submissions (core ids ci260805120013.Bccbad2a3cc64a3d8e04d2e6e659ed7f and ci260805120023.E8724c255623420a871e8989240c2013).It has been corrected in this report to mfg report number (b)(4) and patient identifier (b)(6).